MathSciNet Relay Station
MathSciNet bibliographic data
MR2576513 65H10 (13P15 65H20 68W30)
Bates, Daniel J.; Hauenstein, Jonathan D.; Peterson, Chris; Sommese, Andrew J. A numerical local dimensions test for points on the solution set of a system of polynomial equations. SIAM J. Numer. Anal. 47 (2009), no. 5, 3608–3623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement